RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 1, Pages 87–112 (Mi izv3367)  

On quasi-isometric mappings of the function spaces $L_{\sigma_1}^2(a_1,b_1)$, $L_{\sigma_2}^2(a_2,b_2)$

M. M. Dzhrbashyan


Full text: PDF file (2231 kB)

Bibliographic databases:
Received: 11.09.1959

Citation: M. M. Dzhrbashyan, “On quasi-isometric mappings of the function spaces $L_{\sigma_1}^2(a_1,b_1)$, $L_{\sigma_2}^2(a_2,b_2)$”, Izv. Akad. Nauk SSSR Ser. Mat., 25:1 (1961), 87–112

Citation in format AMSBIB
\Bibitem{Dzh61}
\by M.~M.~Dzhrbashyan
\paper On quasi-isometric mappings of the function spaces $L_{\sigma_1}^2(a_1,b_1)$, $L_{\sigma_2}^2(a_2,b_2)$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 1
\pages 87--112
\mathnet{http://mi.mathnet.ru/izv3367}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=126699}


Linking options:
  • http://mi.mathnet.ru/eng/izv3367
  • http://mi.mathnet.ru/eng/izv/v25/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:124
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019